# SDR AALA202510211101

- Difficulty date: September 24, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,702 hours, 40,336 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D54630052202
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING RECEPTACLE ON RH PYLON MEASURES OF CORROSION ARE L=13.386 IN, W= 1.350 IN, D= 0.059 IN. MAINTENANCE REPLACED SPIGOT FITTING RECEPTACLE BTW STA6793/RIB 4 AND STA7063/RIB 5 ON RH PYLON I.A.W. A319 SRM-54-51-12-300-001.
